# SDR SIMA201810087004

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 5,725 hours, 3,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ILLUMINATION STRIP INOP 1A-C/A-REMOVED AND REPLACED FLOOR ILLUMINATION STRIP AT SEAT 1A IAW AMM 33-50-21.
